# SDR USAA980268

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815110
- Condition: Corroded
- Location: Bs 344
- Part time: 37,826 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION ON UPPER FLANGE OF FLOORBEAM STATION 344 FROM LBBL 13.0 TO 28.0.  CORROSION TASK CARD NR C53-107-01.  REPLACED 'T' CAP PER TR 53-10-03.  (M)
